# SDR WX0A2015060172621

- Difficulty date: May 26, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 66,003 hours, 42,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 24420
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT STATION OVERHEAD EMER LIGHTS & TAIL CONE LOWER LIGHT INOPERATIVE.  BATTERIES CHECKED GOOD WITH EMER LIGHTS ON CHECK, POWER TO THE POWER SUPPLY TERMINALS, NO VOLTAGE NOTED.  REPLACED POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
